# SDR HALA2018053000266

- Difficulty date: May 30, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME FR47 AND 53.2 AT +Y450 IS CORRODED AT LOCATIONS: FR48-3" TO 4";FR49-9";FR49+8 TO 11";FR51;FR53-10". CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR 48-3?- 0.5" X 0.5" MAX DEPTH REMOVED 0.020" CENTRAL AREA, FR 49+8 TO +11"- 3" X 0.5" CENTRAL AREA MAX DEPTH REMOVED 0.017" , FR 51- 1" X 0.5" CENTRAL AREA MAX DEPTH REMOVE D0.022". FR49-9" AND FR53-10" DAMAGE LOCATED ON INNER VERTICAL AREA AND IS INACCESSIBLE FOR COMPLETE REMOVAL OF CORROSION.  DAMAGE MEASURED WITH DIAL GAUGE. DAMAGE ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DWG F53334771 ISSUE D.
